Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 29, NWS Riverton, WY

June 30, 2011Sweetwater County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jun 30, 2011, 1:49 PM MDT for Sweetwater County, Wyoming. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2011, 1:49 PM MDT (19:49 UTC)
Expired
Jun 30, 2011, 2:29 PM MDT
In force
40 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sweetwater County, WY

The radar

The Riverton/Lander radar (KRIW), 186 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2011-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2011-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
1832 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WUUS55 KRIW 301949
SVRRIW
WYC037-302045-
/O.NEW.KRIW.SV.W.0029.110630T1949Z-110630T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
149 PM MDT THU JUN 30 2011

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SWEETWATER COUNTY IN SOUTH CENTRAL WYOMING...

* UNTIL 245 PM MDT

* AT 146 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTHEAST OF I80 EXIT 158...OR 15 MILES SOUTHWEST OF
  WAMSUTTER...AND MOVING NORTHEAST AT 50 MPH.

  THIS STORM HAS A HISTORY OF PRODUCING 60 MPH WINDS AND NICKEL      
  SIZED HAIL.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  I80 EXIT 168...I80 EXIT 170 AND I80 EXIT 165 AROUND 200 PM MDT.
  WAMSUTTER AROUND 205 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE RED
DESERT.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 148 AND
198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4101 10866 4193 10839 4187 10750 4174 10749
      4165 10752 4165 10792 4100 10791 4099 10793
TIME...MOT...LOC 1948Z 206DEG 43KT 4153 10815
WIND...HAIL 60MPH 1.00IN

$$

ALLEN
2 follow-up statements
654 
WWUS55 KRIW 302018
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
218 PM MDT THU JUN 30 2011

WYC037-302045-
/O.CON.KRIW.SV.W.0029.000000T0000Z-110630T2045Z/
SWEETWATER WY-
218 PM MDT THU JUN 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SWEETWATER COUNTY UNTIL 245 PM MDT...

AT 214 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES
NORTH OF WAMSUTTER...MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN SWEETWATER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. MOVE IMMEDIATELY TO A STURDY BUILDING AND STAY AWAY FROM
WINDOWS.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4117 10793 4119 10860 4193 10839 4187 10750
      4174 10749 4165 10752 4165 10792 4100 10791
TIME...MOT...LOC 2018Z 206DEG 43KT 4185 10794
WIND...HAIL 60MPH 1.00IN

$$

T. BAKER
596 
WWUS55 KRIW 302029
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
229 PM MDT THU JUN 30 2011

WYC037-302038-
/O.CAN.KRIW.SV.W.0029.000000T0000Z-110630T2045Z/
SWEETWATER WY-
229 PM MDT THU JUN 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SWEETWATER COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM...INCLUDING INTERSTATE 80.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4117 10793 4119 10860 4193 10839 4187 10750
      4174 10749 4165 10752 4165 10792 4100 10791
TIME...MOT...LOC 2028Z 206DEG 43KT 4196 10787

$$

T. BAKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:16 AM MDT, 11 hours 33 minutes earlier.

Area forecast discussion, Jun 30, 2:16 AM MDT, 11 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
216 AM MDT THU JUN 30 2011

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT

SHOWERS CONTINUE ACROSS THE CWA EARLY THIS MORNING WITH THE GREATEST
COVERAGE ACROSS SWEETWATER COUNTY AS THE BASE OF A CANADIAN TROUGH
BEGINS TO MOVE THROUGH THE AREA.  MODELS HAVE COME INTO BETTER
AGREEMENT ON THE DEVELOPMENT AND MOVEMENT OF THE STRONGEST WAVE
MOVING THROUGH THE TROUGH.  PER W/V IMAGERY THE TROUGH IS NEAR LAS
VEGAS AND MOVING EAST TO NORTHEASTWARD THIS MORNING. A COLD FRONT
ASSOCIATED WITH THE EAST SIDE OF THE TROUGH RESIDES OVER THE
IDAHO/WYOMING BORDER.  THE COOLER AIRMASS WILL MOVE OVERHEAD THIS
MORNING KEEPING TEMPERATURES 10 TO 15 DEGREES COOLER THAN THE LAST
COUPLE DAYS.  THE DAMPENING SHORTWAVE WILL PROVIDE DYNAMIC LIFT AT
THE TIME OF GREATEST DIURNAL DESTABILIZATION THIS AFTERNOON ALLOWING
FOR SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP.  BREEZY TO WINDY
CONDITIONS WILL DEVELOP THIS AFTERNOON ALONG RIDGETOPS AND ACROSS
THE ROCK SPRINGS TO CASPER CORRIDOR AS THE SHORTWAVE APPROACHES.
EXAMINATION OF UPSTREAM SOUNDINGS UNDER THE TROUGH INDICATE LOW
LEVEL DEWPOINT DEPRESSIONS WILL BE LOWER THAN YESTERDAY...REDUCING
THE SEVERE WIND THREAT WITH MARGINALLY STRONG STORMS.  STRONG WIND
AND SMALL HAIL ARE STILL POSSIBLE WITH STRONGER STORMS THAT DEVELOP
THIS AFTERNOON.  THE GREATEST INSTABILITY WILL BE IN JOHNSON AND
NATRONA COUNTIES AND ALONG THE NORTHERN BORDER IN THE BIG HORN BASIN
SO THE STRONGEST STORMS ARE EXPECTED IN THOSE AREAS.  LINGERING
INSTABILITY WILL ALLOW SHOWERS TO CONTINUE ACROSS THE NORTH THURSDAY
NIGHT AFTER THE SHORTWAVE WEAKENS AND MOVES OFF TO THE NORTHEAST.  A
SLOW WARMING TREND IS EXPECTED FOR FRIDAY AND SATURDAY AS A LARGE
RIDGE BUILDS ACROSS THE SOUTHERN CONUS.  LIGHT WINDS AND DRY
CONDITIONS WILL ACCOMPANY THE RIDGE THROUGH THE WEEKEND.  RIVERS AND
STREAMS WILL REMAIN AT HIGH LEVELS WITH SWIFT FLOW AS THE WARMER
TEMPERATURES CONTINUE TO MELT THE REMAINING MOUNTAIN SNOWPACK.

.LONG TERM...SUNDAY THROUGH THURSDAY

LONG RANGE MODELS ALL ADVERTISED A FOUR CORNERS HIGH RIDGING NORTH
INTO WYOMING.  AT THIS TIME SUNDAY AND SUNDAY NIGHT LOOK DRY...THEN
THE HIGH TAPS SUBTROPICAL MOISTURE WHICH COMBINES WITH DIURNAL HEATING
TO PRODUCE AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WHICH
SHOULD LINGER THROUGH THE NIGHTS.  THE RIDGE BECOMES DIRTY AND
REMAINS SO THROUGH THE EXTENDED.  SOME WEAK SHORT WAVES WILL COME
FROM THE PACIFIC OVER THE TOP OF THE RIDGE AND WILL MORE THAN LIKELY
DRIVE THE TIMING OF THE INTENSITY OF CONVECTION THROUGH THE PERIOD.
TEMPERATURES BECOME MORE SEASONABLE...WITH NORMAL TO ABOVE NORMAL
TEMPERATURES EXPECTED.  THIS MEANS UPPER 80S TO MID 90S IN THE
BASINS AND EAST...WITH 80S IN THE WESTERN VALLEYS AND 70S IN THE
MOUNTAINS.  THE CONVECTION ON WEDNESDAY AND THURSDAY MAY COOL
TEMPERATURES SLIGHTLY.  CONVECTION SHOULD BE MORE HIGH BASED THAN
HAS BEEN OCCURRING WITH GUSTY WINDS LIKELY.

&&

.AVIATION...

A TROUGH WILL MOVE ACROSS WYOMING THIS AFTERNOON AND OVERNIGHT
BRINGING NUMEROUS SHOWERS ACROSS THE AREA ALONG WITH SCATTERED
THUNDERSTORMS OVER MUCH OF THE AREA...THOUGH LESS COVERAGE IS
EXPECTED OVER THE NORTH IN THE BIG HORN BASIN.  GUSTY OUTFLOWS TO
45KTS...BRIEF HEAVY RAINFALL AND LIGHTNING CAN BE EXPECTED.  SOME
STRONGER STORMS WILL PRODUCE SOME SMALL HAIL.  THE STORMS WILL END
FROM WEST TO EAST LATE THIS AFTERNOON THROUGH THE NIGHT.  SHOWERS
AND STORMS COULD LINGER IN JOHNSON AND NATRONA COUNTIES PAST
MIDNIGHT.  THE GENERAL WINDS WILL NOT BE AS STRONG AND GUSTY AS
YESTERDAY.

&&

.HYDROLOGY...

COOLER TEMPERATURES WILL MOVE INTO WYOMING TODAY AS A TROUGH
APPROACHES AND MOVES THROUGH.  NUMEROUS SHOWERS ALONG WITH SCATTERED
THUNDERSTORMS CAN BE EXPECTED...ESPECIALLY THIS AFTERNOON. MOST
RAINFALL WILL BE LIGHT...THOUGH SOME HEAVIER RAINFALL IS POSSIBLE
WITH STRONGER STORMS.  THIS ACTIVITY WILL END FROM WEST TO EAST LATE
THIS AFTERNOON THROUGH THE EVENING.  THE ACTIVITY COULD LINGER PAST
MIDNIGHT OVER JOHNSON AND NATRONA COUNTIES.  RUNOFF WILL CONTINUE TO
BE HIGH TODAY...SWELLING AREA RIVERS AND STREAMS.  A GRADUAL
DOWNWARD TREND IS EXPECTED OVER THE WEEKEND.

FLOOD WARNINGS CONTINUE ALONG THE WIND RIVER IN FREMONT COUNTY
BETWEEN DUBOIS AND RIVERTON...AS WELL AS ALONG THE LITTLE WIND RIVER
AT ITS CONFLUENCE WITH THE WIND RIVER.  FLOOD WARNINGS ALSO CONTINUE
FOR THE NOWOOD RIVER AND ITS TRIBUTARIES...INCLUDING SHELL
CREEK...IN CENTRAL BIG HORN COUNTY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BERC
LONG TERM...C.BAKER
AVIATION...TWB
HYDROLOGY...TWB
Hazardous weather outlook, Jun 30, 9:07 AM MDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
907 AM MDT THU JUN 30 2011

WYZ001>020-022>030-011100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
907 AM MDT THU JUN 30 2011

...FLOOD WARNING FOR THE WIND RIVER FROM DUBOIS TO RIVERTON AND
FOR SMALLER CREEKS AND RIVERS OF BIG HORN AND PARK COUNTIES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS MUCH OF
THE AREA.  SOME STORMS COULD HAVE STRONG WIND GUSTS AND HAIL
ASSOCIATED WITH THEM. A FEW STORMS ACROSS THE SOUTHERN AND
CENTRAL SECTIONS MAY BECOME SEVERE THIS AFTERNOON WITH LARGE HAIL AND
DAMAGING WIND.

EXCESSIVE SNOWMELT DUE TO WARM TEMPERATURES WILL CAUSE RISING
WATER LEVELS ON THE WIND RIVER FROM FROM DUBOIS THROUGH RIVERTON.
FLOODING IS LIKELY IN LOW LYING AREAS ADJACENT TO THE WIND RIVER.
OTHER FLOODING IS POSSIBLE ON SMALLER CREEKS AND RIVERS OF SOUTHEAST
BIG HORN COUNTY AROUND MANDERSON...HYATTVILLE...AND SHELL AS WELL AS
THE NORTH FORK OF THE SHOSHONE RIVER WEST OF CODY IN PARK COUNTY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CREEKS AND RIVERS WILL CONTINUE TO RUN HIGH AND SWIFT AS THE
HIGH MOUNTAIN SNOWPACK CONTINUES TO MELT. THE WIND RIVER...
SHOSHONE RIVER...GREEN RIVER...BLACKS FORK RIVER...AND BIG HORN
RIVER WILL BE MOST SUSCEPTIBLE TO THE HIGH RUNOFF. EXERCISE CAUTION
NEAR FAST FLOWING RIVERS AS THE CURRENT WILL BE DANGEROUS AND DEBRIS
WILL BE FLOWING IN THE CHANNEL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER AND FLOODING TO THE
NATIONAL WEATHER SERVICE AT 1-800-211-1448. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 30, 10:10 AM MDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1010 AM MDT THU JUN 30 2011

WYZ028>030-301730-
EAST SWEETWATER COUNTY-FLAMING GORGE-ROCK SPRINGS AND GREEN RIVER-
1010 AM MDT THU JUN 30 2011

SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE INTO SOUTHERN WYOMING
THIS MORNING. THESE STORMS WILL IMPACT SWEETWATER COUNTY...
INCLUDING INTERSTATE 80 THROUGH THE COUNTY. STORMS MAY INCLUDE GUSTY
WIND UP TO 40 MPH AND SMALL HAIL. STORMS MAY INTENSIFY THROUGH THE
DAY. PEOPLE ENJOYING OUTDOOR ACTIVITIES SHOULD REMAIN AWARE OF
CHANGING WEATHER CONDITIONS AND MONITOR CURRENT WEATHER STATEMENTS.

BRANHAM
Special weather statement, Jun 30, 1:25 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
125 PM MDT THU JUN 30 2011

WYZ030-302015-
EAST SWEETWATER COUNTY WY-
125 PM MDT THU JUN 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SWEETWATER COUNTY UNTIL
215 PM MDT...

AT 123 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 30 MILES EAST OF STATE HWY 430 MILE MARKER 50...
OR 38 MILES SOUTH OF WAMSUTTER...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
RURAL SOUTHEASTERN SWEETWATER COUNTY THROUGH 215 PM MDT

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4102 10912 4157 10902 4158 10792 4120 10790
      4100 10791
TIME...MOT...LOC 1925Z 220DEG 34KT 4116 10821

ALLEN

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:22 PM MDTSpecial Weather StatementRIWNatrona38 min
Jun 29, 7:55 PM MDTSpecial Weather StatementRIWNatrona50 min
Jun 29, 9:10 PM MDTSpecial Weather StatementRIW35 min
Jun 30, 3:26 AM MDTAreal Flood AdvisoryRIWPark9 hr
Jun 30, 7:25 AM MDTSpecial Weather StatementRIWSweetwater50 min
Jun 30, 9:43 AM MDTAreal Flood AdvisoryRIWFremont24 hr
Jun 30, 1:25 PM MDTSpecial Weather StatementRIWSweetwater50 min
Jun 30, 1:44 PM MDTAreal Flood WarningRIWPark4 days
Jun 30, 2:25 PM MDTSpecial Weather StatementRIWBig Horn50 min
Jun 30, 2:27 PM MDTSpecial Weather StatementRIWJohnson48 min
Jun 30, 3:12 PM MDTSpecial Weather StatementRIW48 min
Jun 30, 3:16 PM MDTSpecial Weather StatementRIWBig Horn44 min
Jun 30, 3:20 PM MDTSpecial Weather StatementRIW40 min
Jun 30, 3:26 PM MDTSpecial Weather StatementRIWJohnson49 min
Jun 30, 3:37 PM MDTSpecial Weather StatementRIWSublette53 min
Jun 30, 3:39 PM MDTSpecial Weather StatementRIW51 min
Jun 30, 4:11 PM MDTSpecial Weather StatementRIWJohnson49 min
Jun 30, 4:14 PM MDTSpecial Weather StatementRIW46 min
Jun 30, 4:25 PM MDTSpecial Weather StatementRIWNatrona50 min
Jun 30, 5:01 PM MDTSpecial Weather StatementRIW44 min
Jun 30, 5:58 PM MDTSpecial Weather StatementRIW47 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.